American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Yunli Xie and Pin Liu. Lifting to maximal rigid objects in 2-Calabi-Yau triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 3361-3367.
Abstract, references, and article information
View Article: PDF

[2] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information
View Article: PDF

[3] Silvana Bazzoni, Francesca Mantese and Alberto Tonolo. Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Amer. Math. Soc. 139 (2011) 4225-4234. MR 2823068.
Abstract, references, and article information
View Article: PDF

[4] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information
View Article: PDF

[5] Septimiu Crivei, Mike Prest and Blas Torrecillas. Covers in finitely accessible categories. Proc. Amer. Math. Soc. 138 (2010) 1213-1221. MR 2578515.
Abstract, references, and article information
View Article: PDF

[6] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information
View Article: PDF

[7] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information
View Article: PDF

[8] Jan Trlifaj. Abstract elementary classes induced by tilting and cotilting modules have finite character. Proc. Amer. Math. Soc. 137 (2009) 1127-1133. MR 2457454.
Abstract, references, and article information
View Article: PDF

[9] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Agata Smoktunowicz. The Artin-Stafford gap theorem. Proc. Amer. Math. Soc. 133 (2005) 1925-1928. MR 2137856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Bazzoni. Cotilting modules are pure-injective. Proc. Amer. Math. Soc. 131 (2003) 3665-3672. MR 1998172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Pere Ara. Morita equivalence and Pedersen ideals. Proc. Amer. Math. Soc. 129 (2001) 1041-1049. MR 1814143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Zheng Ping Zhou. Endomorphism rings of nondegenerate modules . Proc. Amer. Math. Soc. 120 (1994) 85-88. MR 1161402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dieter Happel and Shi Ping Liu. Module categories without short cycles are of finite type . Proc. Amer. Math. Soc. 120 (1994) 371-375. MR 1164144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer. Complete pure injectivity and endomorphism rings . Proc. Amer. Math. Soc. 118 (1993) 1029-1034. MR 1137232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jon F. Carlson and Dieter Happel. Contravariantly finite subcategories and irreducible maps . Proc. Amer. Math. Soc. 117 (1993) 61-65. MR 1107270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dieter Happel. Auslander-Reiten triangles in derived categories of finite-dimensional algebras . Proc. Amer. Math. Soc. 112 (1991) 641-648. MR 1045137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] S. O. Smalø. Functorial finite subcategories over triangular matrix rings . Proc. Amer. Math. Soc. 111 (1991) 651-656. MR 1028295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Philippe Loustaunau and Jay Shapiro. Homological dimensions in a Morita context with applications to subidealizers and fixed rings . Proc. Amer. Math. Soc. 110 (1990) 601-610. MR 1033958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] K. Igusa, S. O. Smalø and G. Todorov. Finite projectivity and contravariant finiteness . Proc. Amer. Math. Soc. 109 (1990) 937-941. MR 1027094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1